MathSciNet Relay Station
MathSciNet bibliographic data
MR454982 (56 #13224) 57A10 (57A35)
Starbird, Michael Linear isotopies in $E\sp{3}$. Proc. Amer. Math. Soc. 65 (1977), no. 2, 342–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement